# SDR SWAA2022020856598

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 47,656 hours, 28,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE FLOORBOARD IS DELAMINATED / FABRICATED AFT CENTER FLOORBOARD PANELIAW DRAWING 146A5810 & BOEING MATERIAL SPECIFICATION BMS 5-107B; INSTALLED IAW M/M 53-21-00
